MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED INTEGRA CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported by a user facility: (b)(4), was on a patient (b)(6) 2018 and at approx 5pm, a problem was reported: monitor shut off completely and was unable to be restarted.When attempted to turn it back on system said it needed to be serviced.Neuro surgery called and bolt had to be pulled out and replaced.Icp was unable to be monitored for 2 hours due to malfunction on a patient with high icp's that we were actively treating.

Brand Name
INTEGRA CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and
technology park
sragh tullamore, offaly
EI 
MDR Report Key7820514
Report Number2023988-2018-00051
Device Sequence Number19154335
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;